Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 186, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 6, 2012, 8:10 AM CDT for Hale County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2012, 8:10 AM CDT (13:10 UTC)
- Expired
- Jun 6, 2012, 9:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Hale County, TX
The radar
The Lubbock radar (KLBB), 42 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 8:11 AM CDT | HAIL 1 | 14 W Plainview, TX | QUARTER SIZE HAIL REPORTED AT COOP GIN IN HALFWAY. |
| Jun 6, 8:38 AM CDT | HAIL 0.75 | 10 W Hale Center, TX | SOME DIME TO PENNY SIZE HAIL... MOSTLY VERY HEAVY RAINFALL... ESTIMATING NEAR 2 OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
130 WUUS54 KLUB 061310 SVRLUB TXC189-061400- /O.NEW.KLUB.SV.W.0186.120606T1310Z-120606T1400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 810 AM CDT WED JUN 6 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN HALE COUNTY IN NORTHWEST TEXAS. * UNTIL 900 AM CDT * AT 808 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HALFWAY...OR 9 MILES NORTHWEST OF HALE CENTER...AND MOVING SOUTHEAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE COTTON CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3396 10165 3383 10207 3415 10209 3422 10192 TIME...MOT...LOC 1310Z 333DEG 12KT 3411 10198 $$ 24
3 follow-up statements
570 WWUS54 KLUB 061317 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 817 AM CDT WED JUN 6 2012 TXC189-061400- /O.CON.KLUB.SV.W.0186.000000T0000Z-120606T1400Z/ HALE TX- 817 AM CDT WED JUN 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HALE COUNTY UNTIL 900 AM CDT... AT 812 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL ABOUT 14 MILES WEST OF PLAINVIEW. THIS STORM WAS LOCATED 6 MILES SOUTH OF HALFWAY...OR 8 MILES WEST OF HALE CENTER...MOVING SOUTHEAST AT 15 MPH. IN ADDITION...FREQUENT AND DEADLY CLOUD TO GROUND LIGHTNING IS OBSERVED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HALE CENTER AND COTTON CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3396 10165 3383 10207 3415 10209 3422 10192 TIME...MOT...LOC 1316Z 333DEG 12KT 3409 10197 $$ 24
879 WWUS54 KLUB 061334 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 834 AM CDT WED JUN 6 2012 TXC189-061400- /O.CON.KLUB.SV.W.0186.000000T0000Z-120606T1400Z/ HALE TX- 834 AM CDT WED JUN 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN HALE COUNTY UNTIL 900 AM CDT... AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COTTON CENTER...OR 6 MILES WEST OF HALE CENTER...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... HALE CENTER AND COTTON CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3410 10201 3416 10187 3396 10165 3386 10199 TIME...MOT...LOC 1334Z 333DEG 12KT 3404 10194 $$ 24
691 WWUS54 KLUB 061351 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 851 AM CDT WED JUN 6 2012 TXC189-061400- /O.CON.KLUB.SV.W.0186.000000T0000Z-120606T1400Z/ HALE TX- 851 AM CDT WED JUN 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HALE COUNTY UNTIL 900 AM CDT... AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HALE CENTER...MOVING SOUTHEAST AT 15 MPH. AT 828 AM CDT...HAIL UP TO DIME SIZE WAS REPORTED WITH THIS STORM WEST OF HALE CENTER. LOCATIONS IMPACTED INCLUDE... INTERSTATE 27 SOUTH OF HALE CENTER...OTHERWISE MAINLY RURAL AREAS OF CENTRAL HALE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3404 10192 3410 10181 3396 10165 3389 10190 TIME...MOT...LOC 1349Z 333DEG 12KT 3400 10184 $$ 24
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 7:53 AM CDT, 17 minutes earlier.
Area forecast discussion, Jun 6, 7:53 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 753 AM CDT WED JUN 6 2012 .UPDATE... STORMS HAVE INCREASED IN INTENSITY OVER THE PAST COUPLE OF HOURS ALONG THE WESTERN FLANK OF THE LARGE SCALE COMPLEX WHICH GREW OVERNIGHT. RAINFALL TOTALS FROM 1 TO 4 PLUS INCHES HAVE ALREADY FALLEN WITH ADDITIONAL 1 TO 3 INCH ACCUMULATIONS EXPECTED OVER THE NEXT FEW HOURS AS SIGNIFICANT STORM SCALE TRAINING HAS OCCURRED. THUS...HAVE ISSUED A FLOOD WATCH FOR THE CENTRAL ZONES THROUGH 18Z. && .PREV DISCUSSION... /ISSUED 657 AM CDT WED JUN 6 2012/ AVIATION... CONVECTIVE THUNDERSTORM COMPLEX HAS STRENGTHENED THIS MORNING OVER THE NORTHERN AND EASTERN SOUTH PLAINS...JUST BARELY NORTH AND EAST OF KLBB. SEVERAL LINES OF THUNDERSTORMS HAVE BEEN SLOWLY PRESSING SOUTHWEST TOWARDS KLBB AND APPEAR WILL IMPACT THE TERMINAL FOR THE NEXT COUPLE HOURS WITH NEAR IFR/MVFR CIG AND VSBY. REMOVED THUNDER MENTION LATER IN THE DAY AT KLBB AS AIRMASS LIKELY TO BECOME MORE STABLE THEN. EXPECT THUNDER TO MOVE IN TO KCDS BY MIDDAY AS UPPER LOW/SHEAR AXIS EDGES FURTHER NORTHEAST. RMCQUEEN PREV DISCUSSION... /ISSUED 446 AM CDT WED JUN 6 2012/ SHORT TERM... MOISTURE REMAINS ABUNDANT ACROSS THE SOUTHERN HIGH PLAINS THIS MORNING AS A WEAK UPPER LOW/SHEAR AXIS HAS REFORMED SLIGHTLY BACK TO THE WEST WITH LATEST NOCTURNAL CONVECTIVE BURST. ACTIVITY HAS ENHANCED WITHIN HIGHER THETA-E AIRMASS OVER EASTERN SOUTH PLAINS AND OUTFLOWS FROM EARLIER ACTIVITY EASTERN PANHANDLE AND NORTHERN ROLLING PLAINS. LATEST RUNS INDICATE THIS SHEAR SHOULD SLOWLY LIFT NORTHEAST AGAIN THIS MORNING WITH DWINDLING SHOWERS LATER IN THE MORNING...AND PERHAPS CLEARING SKY TRENDS AS WELL INTO THE AFTERNOON. SHEAR SHOULD REMAIN TO OUR EAST TONIGHT WHILE MOIST UNSTABLE AIRMASS IN WEAK NORTHWEST FLOW STILL WILL BE CAPABLE OF AT LEAST MODEST THUNDER CHANCES THOUGH LESSER WESTERN ZONES WITH AN EVER SO SLIGHT DRYING TREND. AIRMASS HAS FEEL OF A MID-SUMMER ENVIRONMENT MORE PRONE TO HEAVY SHOWERS...THOUGH MODEST SHEAR AND HIGH ENOUGH INSTABILITY CERTAINLY EXISTS FOR A LOW RISK OF SEVERE HAIL AS WELL. FAIRLY LOW DIURNAL TEMPERATURE RANGE ONCE AGAIN TODAY AND TONIGHT WITH MINOR CHANGES FOR MOST GRIDS. RMCQUEEN LONG TERM... HIGH AMPLITUDE RIDGE ACROSS THE CENTRAL CONUS WILL QUICKLY FLATTEN INTO THURSDAY AS OMEGA BLOCKING CAPABILITY IS OVERCOME BY IMPINGING UPPER LOW ACROSS THE PACIFIC NORTHWEST. WEAKNESS THAT HAS BROUGHT RAINS THE PAST COUPLE OF DAYS WILL CONTINUE TO SLOWLY DRIFT EASTWARD AND LOSE ITS EFFECT ON OUR REGION. THIS WILL KEEP US ON THE NORTHEASTERN SIDE OF THE UPPER HIGH OVER NRN MEXICO. BEING THAT HIGHS ARE WEAKLY FORCED AND THE PRIMARY FORCING IS LOCATED WAY NORTH...GUIDANCE IS HAVING A BIT OF TROUBLE WITH THE MORPHOLOGY OF THIS FEATURE. THUS...THE FLOW ALOFT GOES ZONAL INTO THE WEEKEND WITH A MINOR DISTURBANCE DUE IN BY MID WEEK. BEING A WEAKLY FORCED ENVIRONMENT....PROCESSES WILL BE LARGELY DOMINATED BY BOUNDARY INTERACTIONS AND THERE APPEARS TO BE A TENDENCY FOR THE ACTIVITY TO CONTINUE THE PATTERN OF BEING MOST PRONOUNCED DURING THE OVERNIGHT HOURS. WILL THEREFORE TREND THINGS TO FAVOR THE CHARACTERISTICS OBSERVED BUT CONCENTRATE MORE IN THE EAST. BY FRIDAY...INFLUENCE OF WEAKNESS/WK LOW WILL BE LARGELY OUT OF THE AREA AND WILL KEEP THINGS DRY AND WARM INTO THE WEEKEND. FRONT STILL INDICATED LATE SUNDAY OR MONDAY...AND LATEST INDICATIONS ARE THAT WE MAY SEE CONVECTIVE DEVELOPMENT INVOF THE BDRY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 85 60 85 64 91 / 20 20 10 20 10 TULIA 81 62 78 65 90 / 90 20 20 20 10 PLAINVIEW 83 63 80 64 89 / 90 20 10 20 10 LEVELLAND 88 63 86 63 91 / 30 20 10 20 10 LUBBOCK 85 65 83 63 90 / 50 20 10 20 10 DENVER CITY 92 65 91 65 92 / 20 20 10 10 10 BROWNFIELD 90 65 88 64 91 / 30 20 10 10 10 CHILDRESS 84 68 77 65 91 / 60 40 20 20 10 SPUR 84 67 80 64 91 / 60 40 20 20 10 ASPERMONT 84 69 83 66 92 / 60 40 20 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ022-023-028>030-035-036-041-042. && 05/26
Hazardous weather outlook, Jun 6, 7:47 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 747 AM CDT WED JUN 6 2012 TXZ021>044-071300- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 747 AM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THUNDERSTORMS TODAY AND TONIGHT WILL BE CAPABLE OF VERY HEAVY RAIN...AND A SMALL RISK OF QUARTER SIZE HAIL STONES. FLOODING FLOODING OF WATER CROSSINGS AND OTHER LOW LYING AREAS WILL BE POSSIBLE ACROSS THE EASTERN SOUTH PLAINS AND ADJACENT PORTIONS OF THE TEXAS PANHANDLE. TRAINING OF STORM CELLS IS LIKELY TODAY WHICH WILL RESULT IN RAINFALL TOTALS RANGING FROM 1 TO 5 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STORMS MAY BECOME STRONG TO POSSIBLY SEVERE THURSDAY AFTERNOON ACROSS THE NORTHERN ROLLING PLAINS AND SOUTHEASTERN TEXAS PANHANDLE. OTHERWISE THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF FLOODING AND HAIL SIZE ARE ENCOURAGED.
In the hours before
Special weather statement, Jun 6, 3:39 AM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 339 AM CDT WED JUN 6 2012 TXZ041-042-060930- GARZA-LYNN- 339 AM CDT WED JUN 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM DEVELOPING OVER EASTERN LYNN AND WESTERN GARZA COUNTIES... AT 334 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF POST...MOVING SOUTHEAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...AND WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAIN WILL ALSO CAUSE PONDING ON ROADS IN THIS AREA. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3324 10122 3299 10140 3322 10170 3337 10158 TIME...MOT...LOC 0838Z 302DEG 12KT 3323 10153 05
Special weather statement, Jun 6, 4:30 AM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
430 AM CDT WED JUN 6 2012
TXZ041-042-061000-
GARZA-LYNN-
430 AM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS OVER
SOUTHEAST LYNN AND SOUTHWEST GARZA COUNTIES...
AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN GARZA COUNTY...MOVING SOUTHEAST
AT 20 MPH. A WIND GUST TO 59 MPH WAS RECORDED AT THE WEST TEXAS
MESONET REPORTING STATION LOCATED NEAR GRAHAM AT 415 AM. THE STORM
HAS WEAKENED SLIGHTLY SINCE THEN.
PENNY SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3302 10173 3321 10149 3297 10114 3296 10116
3296 10167
TIME...MOT...LOC 0929Z 321DEG 16KT 3302 10146
05Local storm report, Jun 6, 4:41 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
441 AM CDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND GST 5 SSW GRAHAM 33.08N 101.50W
06/06/2012 M59 MPH GARZA TX MESONET
&&
EVENT NUMBER LUB1200287
RMSpecial weather statement, Jun 6, 6:09 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 609 AM CDT WED JUN 6 2012 TXZ035-036-041-042-061145- CROSBY-GARZA-LUBBOCK-LYNN- 609 AM CDT WED JUN 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING PARTS OF LYNN...GARZA...LUBBOCK AND CROSBY COUNTIES... AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE RANSOM CANYON...7 MILES NORTH OF SLATON...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 55 MPH...AND BRIEF HEAVY DOWNPOURS... ARE POSSIBLE WITH THIS STORM. THIS STORM MAY ALSO IMPACT ROOSEVELT...SOUTHLAND...AND CAPROCK. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3341 10135 3329 10157 3356 10176 3366 10158 TIME...MOT...LOC 1107Z 326DEG 13KT 3353 10161 05
Special weather statement, Jun 6, 6:16 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
616 AM CDT WED JUN 6 2012
TXZ028>030-035-036-061200-
CROSBY-FLOYD-HALE-LAMB-LUBBOCK-
616 AM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
PORTIONS OF LUBBOCK...CROSBY...LAMB...HALE AND FLOYD COUNTIES...
AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF HALE CENTER TO 9 MILES EAST OF ABERNATHY...MOVING SOUTHEAST AT 20
MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3377 10134 3364 10172 3427 10218 3431 10194
3431 10183
TIME...MOT...LOC 1116Z 316DEG 19KT 3421 10197 3377 10168
05Special weather statement, Jun 6, 7:54 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
754 AM CDT WED JUN 6 2012
TXZ028-029-035-061330-
HALE-LAMB-LUBBOCK-
754 AM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS IMPACTING
LUBBOCK...LAMB AND HALE COUNTIES...
AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST
OF HALE CENTER TO 11 MILES SOUTHEAST OF ABERNATHY...MOVING SOUTHEAST
AT 15 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3389 10156 3357 10156 3350 10184 3424 10216
3431 10188
TIME...MOT...LOC 1254Z 328DEG 14KT 3418 10201 3368 10173
05The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 12:10 AM CDT | Special Weather Statement | LUB | Crosby | 35 min |
| Jun 6, 12:49 AM CDT | Special Weather Statement | LUB | Crosby | 26 min |
| Jun 6, 1:43 AM CDT | Special Weather Statement | LUB | Garza | 32 min |
| Jun 6, 3:39 AM CDT | Special Weather Statement | LUB | Garza | 51 min |
| Jun 6, 4:30 AM CDT | Special Weather Statement | LUB | Garza | 30 min |
| Jun 6, 5:24 AM CDT | Areal Flood Advisory | LUB | Crosby, Floyd, Hale, Lubbock | 2 hr |
| Jun 6, 6:09 AM CDT | Special Weather Statement | LUB | Crosby | 36 min |
| Jun 6, 6:16 AM CDT | Special Weather Statement | LUB | Hale | 44 min |
| Jun 6, 6:58 AM CDT | Areal Flood Advisory | LUB | Swisher | 2 hr |
| Jun 6, 7:06 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 39 min |
| Jun 6, 7:21 AM CDT | Areal Flood Advisory | LUB | Crosby, Hale, Lubbock | 4 hr |
| Jun 6, 7:35 AM CDT | Flood Watch | LUB | Castro, Crosby, Floyd, Garza, Hale, Lamb and 3 more | 4 hr |
| Jun 6, 7:54 AM CDT | Special Weather Statement | LUB | Hale, Lubbock | 36 min |
| Jun 6, 8:15 AM CDT | Areal Flood Warning | LUB | Hale, Lubbock | 3 hr |
| Jun 6, 8:26 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Swisher | 34 min |
| Jun 6, 8:35 AM CDT | Areal Flood Advisory | LUB | Garza | 2 hr |
| Jun 6, 9:01 AM CDT | Special Weather Statement | LUB | Hale | 29 min |
| Jun 6, 9:05 AM CDT | Areal Flood Advisory | LUB | Castro, Swisher | 85 min |
| Jun 6, 9:34 AM CDT | Special Weather Statement | LUB | Hale | 56 min |
| Jun 6, 10:23 AM CDT | Areal Flood Advisory | LUB | Castro, Hale, Swisher | 97 min |
| Jun 6, 5:46 PM CDT | Special Weather Statement | LUB | Hall | 29 min |
| Jun 6, 6:23 PM CDT | Special Weather Statement | LUB | Cottle, Hall, Motley | 67 min |
| Jun 6, 6:42 PM CDT | Areal Flood Advisory | LUB | Hall | 78 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.